關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:Journal of Mathematical Analysis and Applications

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 28 筆查詢結果
序號 學年期 教師動態
1 107/2 數學系 郭忠勝 教授 期刊論文 發佈 Stability and uniqueness of traveling waves for a discrete bistable 3-species competition system , [107-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 472(2), p.1534–1550
2 106/2 數學系 郭忠勝 教授 期刊論文 發佈 Spatio-temporal oscillation for a singular predator-prey model , [106-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications, 459, 1-9.
3 105/1 數學系 郭忠勝 教授 期刊論文 發佈 Traveling wave solutions for a continuous and discrete diffusive predator-prey model , [105-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 445(1), p.212-239
4 103/2 數學系 楊定揮 教授 期刊論文 發佈 Analysis of three species Lotka–Volterra food web models with omnivory , [103-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 426(2), p.659-687
5 101/2 數學系 郭忠勝 教授 期刊論文 發佈 Dynamics for a complex-valued heat equation with an inverse nonlinearity , [101-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 400(1), pp.153-160
6 98/2 數學系 譚必信 教授 期刊論文 發佈 Maximal exponents of polyhedral cones (I) , [98-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 365(2), pp.570-583
7 96/1 數學系 胡德軍 教授 期刊論文 發佈 Weak topology and Browder-Kirk’s theorem on hyperspace , [96-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 334, pp.799-803
8 96/1 數學系 曾琇瑱 教授 期刊論文 發佈 A continuation and existence result for a boundary value problem on an unbounded domain arising for the electrical potential in a cylindrical double layer , [96-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 332(2), pp.1134-1147
9 85/2 數學系 曾琇瑱 教授 期刊論文 發佈 On a subharmonic functional of some even order elliptic problems , [85-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 207(1), pp.127-157
10 88/1 數學系 曾貴麟 講師 期刊論文 發佈 On certain integral inequalities related to Hermite–Hadamard inequalities , [88-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 239(1), pp.180-187
11 90/1 數學系 曾貴麟 講師 期刊論文 發佈 Inequalities of hadamard's type for lipschitzian mappings , [90-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 260(1), pp.230-238
12 92/2 數學系 張慧京 教授 期刊論文 發佈 Some multiple hypergeometric transformations and associated reduction formulas , [92-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 294(2), pp.418-437
13 86/2 數學系 張慧京 教授 期刊論文 發佈 Synchronization of coupled forced oscillators , [86-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 218(1), pp.97-116
14 90/1 數學系 楊國勝 教授 期刊論文 發佈 Inequalities of hadamard's type for lipschitzian mappings , [90-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 260(1), pp.230-238
15 88/1 數學系 楊國勝 教授 期刊論文 發佈 On certain integral inequalities related to Hermite–Hadamard inequalities , [88-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 239(1), pp.180-187
16 87/2 數學系 楊國勝 教授 期刊論文 發佈 Generalizations of some reverse integral inequalities , [87-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 233(1), pp.193-204
17 85/1 數學系 楊國勝 教授 期刊論文 發佈 Refinements on an Inequality of Ky Fan , [85-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 201(3), pp.955-965
18 95/1 數學系 吳孟年 副教授 期刊論文 發佈 A combinatorial problem from sooner waiting time problems with run and frequency quotas , [95-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 321(2), pp.949-960
19 97/1 企管系 謝忠村 教授 期刊論文 發佈 Inverse nodal and inverse spectral problems for discontinuous boundary value problems , [97-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 347(1), pp.266-272
20 88/2 財金系 錢傳仁 教授 期刊論文 發佈 Eigenvalue problems for nonlinear differential equations on a measure chain , [88-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 245(2), pp.547-559
21 89/2 財金系 錢傳仁 教授 期刊論文 發佈 Uniqueness implies existence on a time scale , [89-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 258(1), pp.359-365
22 90/2 財金系 錢傳仁 教授 期刊論文 發佈 Some polynomial systems associated with a certain family of differential operators , [90-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 268(1), pp.344-377
23 92/2 財金系 錢傳仁 教授 期刊論文 發佈 Some multiple hypergeometric transformations and associated reduction formulas , [92-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 294(2), pp.418-437
24 90/2 財金系 陳功宇 教授 期刊論文 發佈 Some polynomial systems associated with a certain family of differential operators , [90-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 268(1), pp.344-377
25 89/1 財金系 陳功宇 教授 期刊論文 發佈 Some infinite series and functional relations that arose in the context of fractional calculus , [89-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 252(1), pp.376-388
26 92/2 財金系 陳功宇 教授 期刊論文 發佈 Some multiple hypergeometric transformations and associated reduction formulas , [92-2] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 294(2), pp.418-437
27 94/1 財金系 陳功宇 教授 期刊論文 發佈 Series identities and associated families of generating functions , [94-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 311(2), pp.582-599
28 93/1 財金系 陳功宇 教授 期刊論文 發佈 A new summation identity for the Srivastava-Singhal polynomials , [93-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 298(2), pp.411-417
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 28 筆查詢結果